# SDR SWAA2017120718287

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 30,694 hours, 18,263 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: 5874002230
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR COVER HOOK AND LOOP MISSING.  INSTALLED HOOK AND LOOP IAW AMM & SIP.
